# SDR FDEA202002130367

- Difficulty date: February 13, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: AYB70807
- Condition: Corroded
- Location: Bs 1368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR W/W CAP P/N AYB7080-7 REQ TO BE FABRICATED FABRICATED NEW CAP SECTIONS A AND B OF AYB7080-7 REF. E.A 8-5310-  T0352380 "FUSELAGE-MAINFRAME-BLKHD INST'L AFT PRESS STATION 1368"
